# SDR DXTA2025102705425

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800155
- Aircraft time: 15,173 hours, 10,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 1938M
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT - PORTION/ALL OF CABIN EMERGENCY LIGHTING IS INOP.  HERE ARE ALL THE CONDITIONS: APU OFF -EMER LTS SWITCH IN ON (MAIN BATTERIES OFF) - ALL EMER LIGHTS FUNCTION EXCEPT THE 3 EXIT SIGNS AROUND MED AND GALLEY READ LIGHT (BULB IS GOOD) -EMER LTS SWITCH IN ARM (MAIN BATTERIES ON, PASS SAFETY ON) - NO LIGHTS AT ALL APU ON -EMER LTS SWITCH IN ON - ALL EMER LIGHTS ARE ON EXCEPT THE 3 EXIT SIGNS AROUND MED AND GALLEY READ LIGHT (BULB IS GOOD) -EMER LTS SWITCH IN ARM (PASS SAFETY ON) - NO LIGHTS AT ALL.   REMOVED EMERGENCY LIGHT BATTERY #1 DUE TO LIGHT NOT HOLDING CHARGE AND INSTALLED A REPAIRED EMERGENCY LIGHT BATTERY. ALLOWED BATTERY TO CHARGE FOR 2 HOURS. PERFORMED OPS CHECKS. OPS CHECKS SATISFACTORY. DISCREPANCY NO LONGER STANDS. WORK PERFORMED IRW AMM 33-50-10.
